DAFALGAN CODÉINE 500MG EFFERVESCENT TAB ,

Composition in active substances:

PARACETAMOL

$5.60

Product ID: 12873 Categories: , .

Therapeutic indications:

This medicine contains paracetamol.

It is indicated in case of pain and / or fever such as headaches, flu symptoms, dental pain, body aches, painful periods.

This presentation is reserved for adults and children over 50 kg (approximately 15 years old).Read carefully How to take DAFALGAN 1 g, film-coated tablet.

For children weighing less than 50 kg, there are other presentations of paracetamol: ask your doctor or pharmacist for advice.

Your pharmacist’s advice

Adults and children over 50 kg :1 per dose, repeat after 4 hours if necessary. Up to 3 tablets per day (3g of paracetamol).Maximum 4 tablets per day (4g of paracetamol).

Select your currency
EUR Euro
Download Premium Magento Themes Free | download premium wordpress themes free | giay nam dep | giay luoi nam | giay nam cong so | giay cao got nu | giay the thao nu